# SDR 2002UALA00330

- Difficulty date: March 1, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 28,024 hours, 5,685 cycles
- Engine: Pwa PW4077
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Circuit Card
- Condition: Failed
- Location: Adiru
- Component: Adiru, Honeywell
- Component part number: HG2060AD01
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J, A

## Discrepancy

DUMPED FUEL AND DIVERTED TO LHR WITH ADIRU INOP PRIOR TO RVSM/CLASS 2 AIRSPACE.  EICAS STATUS MESSAGES AOA VANE, L STATIC ADM, L PITOT ADM AND ADIRU.  ADIRU REPLACED AND SENT TO HONEYWELL FOR TEST AND REPAIR.  PRELIMINARY FINDINGS SHOW FAILURES ON A8 629 INTERFACE CARD.
